Metrics

From
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1) by Abdullo R. Hayotov, Farhod A. Nuraliev and Kholmat M. Shadimetov American Journal of Numerical Analysis. 2014, 2(4), 115-127 doi:10.12691/ajna-2-4-4
Views
11227
Html 10772
Abstract 455
10 June 2014 (publication date) through 10 December 2019 *
20.43 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5113
PDF2294
Epub627
XML867
PPT478
Figures158
Tables689
Export: 1641
RIS505
BibTex554
Endnote582
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com